# SDR KCSA202504051073

- Difficulty date: April 5, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,292 hours, 17,831 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN L/H SIDE UPPER LOBE DOUBLER NEAR RADIUS AND VERTICAL STABILIZER ATTACHMENT AT STATION 2521 DURING EXTERNAL SURFACE INSPECTION
